# SDR REXA2025012300088

- Difficulty date: December 6, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670300002961
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: AFTER SEAT RAIL REMOVAL DURING NRC: 0200, CORROSION ON FLOOR BEAM RBL 9 BTW FS= 477.00/565.00 WAS FOUND. CORROSION ON FLOOR BEAM RBL 9 BTW FS= 477.00/565.00  WAS EVALUATED PER CRJ700 SRM 53-31-43-101-001-A01 THEREFORE WAS REPAIRED PER CRJ-700 SRM 53-00-41-201-001-A01.
